# SDR DL76S000211

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Cracked
- Location: Bs 1197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT VHF ANTENNA CUTOUT AT STA 1197 + 99 AND BL 0.  DAMAGE REMOVAL RESULTED IN A RECTANGULAR CUTOUT MEASURING 3 I/B-O/B BY 14 FWD/AFT.  ER/A 334036-14 REV A.
